Statistical Properties of Chaotic Binary Sequences Generated by One-Dimensional Maps

Yasutada OOHAMA  Tohru KOHDA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E85-A   No.9   pp.1993-2002
Publication Date: 2002/09/01
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
one-dimensional maps,  chaos,  binary sequence,  large deviation theory for dynamical systems,  

Full Text: PDF>>
Buy this Article

There are several attempts to generate chaotic binary sequences by using one-dimensional maps. From the standpoint of engineering applications, it is necessary to evaluate statistical properties of sample sequences of finite length. In this paper we attempt to evaluate the statistics of chaotic binary sequences of finite length. The large deviation theory for dynamical systems is useful for investigating this problem.